# SDR SWIA202163289

- Difficulty date: September 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R3602561
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME CORRODED BETWEEN STGR 18L AND STGR 18R.   (C CHECK RO 12/28/2021)   REPLACED LOWER FRAME SEGMENT AND REINFORCING ANGLE ON THE FRAME @589 BETWEEN STGR 18L AND 18R IAW CRJ 200 SRM 51-40-11, 51-42-21 AND 51-42-06, COMPLETED SKY CARD 51-900-1003-SKY, 337 COMPLETE AND NO WEIGHT CHANGE. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
